# SDR SIMA201106007

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 22,201 hours, 19,565 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT SIDE VERTICAL STABILIZER TO FUSELAGE FORWARD ANGLE CRACKED ON AFT END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED ANGLE IAW EO EM-53MR-1281 PART A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
